MathSciNet Relay Station
MathSciNet bibliographic data
MR2254626 (2007e:11060) 11F80 (11F11 11R39)
Khare, Chandrashekhar Serre's modularity conjecture: the level one case. Duke Math. J. 134 (2006), no. 3, 557–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement